# SDR CALA2017050101200

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 60,307 hours, 13,318 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO EICAS C THE RUDDER RATIO SYSTEM HAS A FAILURE. RUDDER RATIO EICAS CAUTION  EMERGENCY DECLARED. MESSAGE OCCURED AT 1000FT DURING CLIMB. FOUND LEFT LVDT FAULT BALL ON LEFT RRCU. NO EICAS MESSAGE PRESENT. ACCOMPLISHED RUDDER RATIO CHANGE MODUL E BITE PROCEDURE 27-09 FT 814, 27-21 FT 804 IAW FAULT CODE 27-90-18-00 RUDDER RATIO (EICAS C) ADVISORY AND RRCM SYSTEM TEST 27-2 1-00. BEFORE BOX RESET, FAULT BALL MODULE FAULT DISPLAYED ON RT RRCM AND LVDT ON LT RRCM. BOTH RRCMS DISPLAYED PCA FAULT. NO FAULTS NOTED AFTER ALL BITES AND TEST, NO FURTHER ACTION REQU IRED. SYSTEM OPERATES NORMAL.
